# SDR HAIHEEA9220

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23055466
- Condition: Defective
- Location: Accy Gr Box
- Component: 6894171
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

GEARBOX DISASSEMBLED DUE TO AFT T/M LEAK ON TEST CELL.  DISASSEMBLY INSPECTION REVEALED:  AFT BUSHING HEIGHTH EXCEEDS PRINT DIMENSION ON GEARBOX COVER. INSTALLED A DALLAS AIRMOTIVE REPAIRED GEARBOX COVER.    TIME SINCE REPAIR 0:00.
